Artin–Hasse exponentials of derivations

Mattarei, Sandro (2005) Artin–Hasse exponentials of derivations. Journal of Algebra, 294 (1). pp. 1-18. ISSN 0021-8693

18514 1-s2.0-S002186930500517X-main.pdf

Request a copy
[img] PDF
18514 1-s2.0-S002186930500517X-main.pdf - Whole Document
Restricted to Repository staff only

Item Type:Article
Item Status:Live Archive

Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18514
Deposited On:16 Nov 2016 13:42

Repository Staff Only: item control page